Tightening/cramping Feel in Muscles Since Starting HRT

  1. Maestro
    Blesum's Avatar
    Join Date
    Dec 2004
    Age
    39
    Posts
    167
    Rep Power
    203
    Level
    11
    Lv. Percent
    53.23%

    Tightening/cramping Feel in Muscles Since Starting HRT


    I've had a new sensation building up in my muscles ever since I started HRT and haven't heard about this as a side effect so I'm not sure that these two are related. This occurs primarily in my deltoids and pecs. It's almost as if they are cramping up when I hold them in a position for an extended time of period (not flexing hard, just very lightly or even not at all) such as when holding the steering wheel, sleeping, or writing something. It feels almost as if the muscles don't want to unclench and are stuck in a stiff position. Smoothly moving the muscles back into it's fully extended position solves the problem with no pain whatsoever. When I try to make it happen again on purpose, it rarely does.

    Any ideas?

    I only drink about a gallon's worth a day. I eat what I consider a well-rounded diet 6-8 times a day. I take normal vitamins and supplement with creatine HCI, cissus, green tea extract, citrulline malate, EAA/BCAA ON Gold Whey, and recently, Noxplode. Sleep enough that I rarely get waken up by the alarm. E2 levels are elevated. My calves cramp up somewhat easily when exercising them, but only the calves. I can't think of anything else possibly relevant to share.

    -Blesum

  2. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,603
    Rep Power
    4374
    Level
    30
    Lv. Percent
    45.43%
    Achievements Reputation ProPosting Pro

    I think its the creatine, and the testosterone is probly agrivating it, maybe increasing the uptake of creatine into the muscle or contributing to dehydration which creatine causes. How are your liver enzymes if they do get elevated you might want to cut out the GTE.
  3. Maestro
    Blesum's Avatar
    Join Date
    Dec 2004
    Age
    39
    Posts
    167
    Rep Power
    203
    Level
    11
    Lv. Percent
    53.23%

    I've been lowering my dosages of the creatine lately but started adding sugar to my PWO in place of oatmeal lately since I'm currently trying to bulk up without ending up with such a full feeling. And since most of the creatine goes into my PWO, maybe more is ending up being retained by my body by the sugar and insulin reaction than before. Hmmm... A quick question about that - I read in one of the popular bodybuilding magazines that it's a good idea to cycle creatine to make it more effective which I thought was odd. I've been on creatine non-stop for the past few years - Should I be cycling this stuff?

    I thought GTE was pretty much flavoids/anti-oxidants with minimal caffenine. What in GTE could be causing this? Pretty curious.

    Thanks,

    Blesum
    •   
       

  4. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,603
    Rep Power
    4374
    Level
    30
    Lv. Percent
    45.43%
    Achievements Reputation ProPosting Pro

    Well I know GTE can elevate liver enzymes wich can then throw your kidney out and upset your electrolytes wich I am guessing could cause cramping but I think all that is a long shot.

    The sugar would defenetly increase the uptake and is more likely causing the cramping.
    I dont know if it should be cycled but last I heard it shouldnt. The only reason I would imagine you would wanna cycle it is to not shut down your own bodies production of it but I am not even sure if your body produces it or if it gets shut down, I know the best food source of it is red meat, I think roughly a 500gram steak contains like 3 grams of creatine.
    Try either lowering your dose of creatine or take out the sugar.


    Edit: Your body does produce it, but theres no evidence of it shutting down your own bodies production after long term use, I dont think it should be cycled.

Similar Forum Threads

  1. Why Do I Feel Pumped In Muscles That Arent being Worked?
    By AmazingAJ in forum Training Forum
    Replies: 1
    Last Post: 11-01-2012, 11:31 AM
  2. Certain Food cravings have hit me hard ever since I started HRT
    By willis3 in forum Male Anti-Aging Medicine
    Replies: 12
    Last Post: 03-21-2007, 09:31 PM
  3. arthritis feeling in both wrists IGFLR3 ?
    By WATERLOGGED in forum IGF-1/GH
    Replies: 1
    Last Post: 09-04-2004, 05:20 PM
  4. how much test base in t-gel for HRT
    By ps24eva in forum Anabolics
    Replies: 1
    Last Post: 04-19-2004, 05:35 PM
  5. Starting HRT tomorrow.
    By Matthew D in forum Anabolics
    Replies: 5
    Last Post: 02-12-2003, 08:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in